Enochs, Edgar E.; Jenda, Overtoun M. G.; Oyonarte, Luis
λ and μ-dimensions of modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 111-123
Zbl 1072.16011 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__111_0

Bibliographie

[1] N. Bourbaki, Commutative Algebra, 1972.

[2] S. Eilenberg - J.C. Moore, Foundations of Relative Homological Algebra, Amer. Math. Soc. Mem., 55, Providence, R.I., 1965. MR 178036 | Zbl 0129.01101

[3] E.E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math., 39 (1981), pp. 33-38. MR 636889 | Zbl 0464.16019

[4] E.E. Enochs - O.M.G. Jenda, Gorenstein injective and projective moduLes, Math. Z., 220 (1995), pp. 611-633. MR 1363858 | Zbl 0845.16005

[5] E.E. Enochs - O.M.G. Jenda - B. Torrecillas, Gorenstein flat moduLes, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10 (1993), pp. 1-9. MR 1248299 | Zbl 0794.16001

[6] E.E. Enochs - O.M.G. Jenda - J. Xu, Covers and envelopes over Gorenstein rings, Tsukuba J. Math., 20 (1996), pp. 487-503. MR 1422636 | Zbl 0895.16001

[7] J. Xu - E.E. Enochs, Gorenstein flat covers of modules over Gorenstein rings, J. Algebra, 181 (1996), pp. 288-313. MR 1382038 | Zbl 0847.16003